Causes Excessive Sweating On The Feet, Hands And Armpits Accompanied By Palpitations

Illustration of Causes Excessive Sweating On The Feet, Hands And Armpits Accompanied By Palpitations
Illustration: Causes Excessive Sweating On The Feet, Hands And Armpits Accompanied By Palpitations qsota.com

Good evening, I ask, why are your hands, feet, armpits always sweating out of the water, even though you’re not running or working, what kind of disease is this ?? I don’t feel comfortable like this. When I was a kid I was diligently involved in extracurricular activities such as volleyball, badminton and basketball. Is this the frequency of sports or what? So, if you have an event or where? Suddenly the heart likes to pound, even though I was not surprised by anyone but suddenly I was nervous … like you see what that is.

1 Answer:

Hello Neng,


Thank you for the question.

Excessive sweating and palpitations are often caused by increased body metabolism, for example when you have exhausted physical activity, are anxious or afraid of being overweight, have finished eating, or have consumed certain drugs. Sometimes, these complaints can also indicate that you are experiencing infection, anemia, hypoglycemia, hypotension, heart problems, dyspepsia, psychological disorders, hyperthyroidism, metabolic disorders, impaired immunity, malignancies, and so on.


Not all of the conditions above refer to serious illness. Therefore, if you do not feel tightness, weakness, blurred vision, or other complaints that are more severe, you should not panic first. Resolve your complaint first by:

Exercise discipline, at least 30 minutes a day, with the intensity, frequency, and duration raised gradually, not too extreme
Eat regularly, moderate portions but often, don't overdo drinking caffeinated drinks
Bathing diligently, wearing loose clothing and absorbing sweat
Not too anxious, panicked, afraid, or overly sad
Many drink
Don't smoke or carelessly take medicine
Discipline to rest and live a healthy lifestyle

Conversely, if the complaint is very disturbing, and does not improve at all with the above efforts, it means that you need to see yourself directly to the doctor or doctor of internal medicine in order to get further treatment according to the originator yes ..


I hope this helps.

: by

Related Question

Is The Drug Ciprofloxacin Safe For Consumption By Nursing Mothers?

Is The Drug Ciprofloxacin Safe For Consumption By Nursing Mothers?

(2 years ago)

I want to ask, I went to the clinic with complaints of colds, coughs, dizziness, sore throats. Then given the drug omegtamine, guaifenesin, and ciprofloxacin HCI then because I hav...

Nausea And Dizziness After Taking Paracetamol?

Nausea And Dizziness After Taking Paracetamol?

(1 year ago)

Hello dok. You ask for two days I have a fever and pain in the lower abdomen, now I take paracetamol and the fever also hurts down, on the packaging of the drug it is written side ...

Treatment Of Eye Pain In Infants Aged 5 Months?

Treatment Of Eye Pain In Infants Aged 5 Months?

(1 year ago)

Initially only the right eye was hit, now the left eye is also affected. Day 9 my baby’s eyes are white enough even though there is a little red in the corner of his eyes, an...

Leave a Reply

Your email address will not be published. Required fields are marked *